# SDR RAIA201701130002

- Difficulty date: January 13, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 38,074 hours, 22,414 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SWITCH TRIM BACKUP INOPERATIVE IN FLT.  R & R HSCU OPS CHECKED GOOD AT THIS TIME.
